Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is it appropriate to eat radish while taking a course of minocycline ?

Hi Doctor! Stella here. Can I eat white radish if I was taken minocycline? Coz I heard that some medicine absorbtion would impaired if taken radish at the same time :( Thanks!
Asked On : Fri, 5 Aug 2011
Answers:  3 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magic forum
you can take both at separate time
you are right that if we take them same time than drug may be less effective .
you can take after 1 hr of taking medicine .
there is nothing to worry
i hope i answered your question
Answered: Fri, 5 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.There is no literature available that which suggest that while taking minocycline you can't take radish.I think you can take it and absorption of the drug is not hampered.Good luck.
Answered: Sat, 24 Sep 2011
I find this answer helpful
  User's Response
hi stella
i did not find any information that radish will effect the absorption of minocycline.
Answered: Sat, 24 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor